Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Althea Pills, delayed periods, pregnant?

Hello. I am worried. I have been taking my Althea Pills for 3months. and I am going to start my 4h pack on May 13. But I am worried because my period hasn t come yet. I am informed that 3-4 days after the last tablet had taken. For the past 3months, my period starts every Thursday or even Friday. My cycle starts every Sunday and end Saturdays. Why is it so delay? I am so worried. Is it possible that I may become pregnant?
Asked On : Sun, 13 May 2012
Answers:  1 Views:  836
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response

Thanks for writing to us.
If you ar etaking your pills regularly without missing any pill, then the chances of pregnancy are remote. It is common to have a missed period while taking teh pills regularly. Please do not worry. You can start with yoru next pack of pills as scheduled.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Fri, 18 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor